# SDR ERAA077281

- Difficulty date: October 22, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N170EH
- Make and model: Amtr PUREAIR
- Aircraft serial: 2016
- Aircraft time: 5,888 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 332A12005001
- Part serial: 24251
- Condition: Damaged
- Location: Tail Rotor
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS AN INTERNAL NOISE AND SUSPECT THAT THERE MAY BE SOMETHING LOOSE INSIDE.
